# SDR SIMA20150115002

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 36,481 hours, 33,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR STILL VERY HARD TO OPEN.  LUBRICATED MAIN DOOR FRAME ROLLER IAW AMM 53-21-02.  OPERATIONS CHECKED GOOD.
